Jump to content
Search In
  • More options...
Find results that contain...
Find results in...
mrsdavidson8605

Terrible Stomach Pain!!! Need Advice!

Recommended Posts

Hello everyone. I haven't been on here in forever. Didn't even know there was a new look to the forum. I was doing "ok" until about mid June when I started having horrible stomach pain. Long long story short, they FINALLY, sort of, maybe, said I have crohn's disease. I have a small portion of my small intestine that is infected and my blood tests are conducive to crohns. All other tests have come back normal so they are still debating if that's really it. meanwhile, I started taking MANY different meds. Finally, tough steroids seemed to be working until a couple weeks ago. Then it hit again. terrible stomach pain. The odd thing is I have constipation with it which is not normal to crohn's patients. That's why I'm wondering if this is POTS related. I know my POTS has gotten worse bc my tilt table test showed I passed out in 6 min not 14 like 4 years ago. So i'm wondering, could this be slow digestion? If so what on earth can I do to get out of this living ****?! I tried Reglan but it seemed to make me anxious. I'm taking 2 doses of mirilax a day. Any ideas would be helpful. thanks.

:(:(

Share this post


Link to post
Share on other sites

I think you will find a LOT of POTSy people suffer from GI complications, especially motility issues. And while you definitely want to continue your GI evaluation, don't forget that gynocological symptoms can cause very similar issues. I am currently dealing with an ovarian cyst that is causing vicious pain, nausea, and bloating. But went through two months of pointless GI testing before my cyst was discovered incidentally on a CT scan. I have been on reglan in the past, and responded really well to it, but unfortunately developed neurological complications that forced me off the drug....

Sandy

Share this post


Link to post
Share on other sites

I had horrible pain, bloating, and constipation for a long time. I didn't think I'd ever find relief. Antibiotics and, oddly enough, Immodium Advanced (if that's the right name) finally got me back on track.

An earlier doctor once recommended fiber supplements + stool softeners, but I don't recall that doing much for me. Laxatives helped, but only short term.

Share this post


Link to post
Share on other sites

Hello everyone. I haven't been on here in forever. Didn't even know there was a new look to the forum. I was doing "ok" until about mid June when I started having horrible stomach pain. Long long story short, they FINALLY, sort of, maybe, said I have crohn's disease. I have a small portion of my small intestine that is infected and my blood tests are conducive to crohns. All other tests have come back normal so they are still debating if that's really it. meanwhile, I started taking MANY different meds. Finally, tough steroids seemed to be working until a couple weeks ago. Then it hit again. terrible stomach pain. The odd thing is I have constipation with it which is not normal to crohn's patients. That's why I'm wondering if this is POTS related. I know my POTS has gotten worse bc my tilt table test showed I passed out in 6 min not 14 like 4 years ago. So i'm wondering, could this be slow digestion? If so what on earth can I do to get out of this living ****?! I tried Reglan but it seemed to make me anxious. I'm taking 2 doses of mirilax a day. Any ideas would be helpful. thanks.

:(:(

Hi Kansasgirl I feel for you and so sorry you are having such difficulties. Your meds could be the reason you get so constipated I think all meds one of the side effects are constipation. I was on prednisone a steroid and it caused infection in my bowels and perforation of intestines(one of many side effects) and I will NEVER EVER go on prednisone again NO matter what. Have you tried drinking prune juice for constipation? I have used it on bad days and it works for me. I just warm it up and drink it and it cleaned me out and now I take Colace a stool softener 3x a night and my BM's are good in the morning after drinking hot coffee. Wish you the best and hope you will find answers to your situation.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...